# SDR FDEA201203191018

- Difficulty date: March 19, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 44,705 hours, 18,615 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3101
- Condition: Corroded
- Location: Rt Wing
- Part time: 44,705 hours, 18,605 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CORROSION ON UPPER WING SKIN PANEL 1 T/E OVER HANG LOWER SURFACE.  CORROSION REMOVED IAW SRM 51-10-02 AND FOUND TO BE OUT OF LIMITS IAW SRM 57-20-01 PG103.  AREA REWORKED IAW EA F-5700-157911 AND SRM 51-10-02.
